Title of article
The Beta Exponentiated Gumbel Distribution
Author/Authors
Ownuk، Jamil نويسنده ,
Issue Information
دوفصلنامه با شماره پیاپی سال 2015
Pages
14
From page
1
To page
14
Abstract
We introduce a new five-parameter distribution called the beta exponentiated
Gumbel (BEG) distribution that includes the beta Gumbel, exponentiated Gumbel and
Gumbel distribution. Expressions for the distribution function, density function and
rth moment of the new distribution and order statistics are obtained. We discuss
estimation of the parameters by maximum liklelihood and provide the information
matrix. Using a real data set, we observe that the BEG distribution is flexible and can
be used quite eectively in analysing positive data in place of the special cases.
Keywords. Beta Gumbel distribution, Exponentiated Gumbel, Gumbel distribution,
Information matrix, Maximum likelihood estimation.
Keywords
Information matrix , Maximum likelihood estimation , Exponentiated Gumbel , Beta Gumbel distribution , Gumbel distribution
Journal title
Journal of the Iranian Statistical Society (JIRSS)
Serial Year
2015
Journal title
Journal of the Iranian Statistical Society (JIRSS)
Record number
2402196
Link To Document